Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I took 14 paracetamol and getting abdominal pain. Is it because of paracetamol ?

I have taken 14 paracetomal yesterday I am now duffering abdominal pain is it caused by the tablets I have taken
Asked On : Fri, 20 May 2011
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
14 tablets of paracetamol, on an average 500 mg each will total at least 7 grams. The abdominal pain is most likely to be a result of this overdose, which also depends upon your age and body weight. Please seek immediate medical attention on an emergency basis as such high doses may cause liver failure and multiple organ dysfunction over the next few days. Is your overdose intentional or accidental? Where are you located?
Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor